Der Staudt-Clausen'sche Satz.

J.C. Kluyver

Mathematische Annalen (1900)

  • Volume: 53, page 591-592
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kluyver, J.C.. "Der Staudt-Clausen'sche Satz.." Mathematische Annalen 53 (1900): 591-592. <>.

author = {Kluyver, J.C.},
journal = {Mathematische Annalen},
keywords = {theorem of Clausen-von Staudt; Bernoulli number; fractional part},
language = {ger},
pages = {591-592},
title = {Der Staudt-Clausen'sche Satz.},
url = {},
volume = {53},
year = {1900},

AU - Kluyver, J.C.
TI - Der Staudt-Clausen'sche Satz.
JO - Mathematische Annalen
PY - 1900
VL - 53
SP - 591
EP - 592
LA - ger
KW - theorem of Clausen-von Staudt; Bernoulli number; fractional part
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.